# SDR UPS99230969

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 345 - 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI PILLOWING SKIN AND DISHED RIVET HEADS BS 345-360, WL 148, RBL 10 EXTERIOR SKIN.  REMOVED, FABRICATED, AND REPLACED SKIN STA 345-360, WL 148, LBL 13 TO RBL 13.
